# SDR AWXA200501047

- Difficulty date: August 25, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 54,814 hours, 34,387 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 664645159A
- Part serial: MA8088
- Condition: Debonded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED DISBOND AREA ON THE UPPER AND LOWER SURFACE OF THE NR 2 SPOILER.  SEVENTEEN INCHES FROM THE INBOARD END AND FIVE INCHES FROM THE AFT EDGE FROM WING STATIONS 354.75L TO WING STATIONS 359.2L.  MAINTENANCE REMOVED DISBOND AREA FROM THE NR 2 SPOILER IAW BOEING 737-300 SRM 51-70-10-2R REPAIR 4.  FABRICATED DOUBLER AND REPAIR CORE IAW BOEING 737-300 SRM 51-70-10-2R FIG 203.  BONDED REPAIR PARTS TO THE NR 2 SPOILER UPPER AND LOWER SURFACES FROM WING STATIONS 354.75L TO WING STATIONS 359.2L IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 203.
